MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INVICTUS¿ SPINAL FIXATION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

ALPHATEC SPINE, INC. INVICTUS¿ SPINAL FIXATION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 15704-065-040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implant remains in situ.The identifying lot number was not provided; therefore, a review of the device history records could not be conducted.Radiographs were not provided.There was no allegation of implant malfunction.Based on the information provided, a root cause could not be determined.If additional information is received, a follow-up report will be submitted.
 
Event or Problem Description
During an l3-l4 cortical screw case, the surgeon advanced a 6.5mmx40mm screw and saw the lamina fracture cranial and caudal to the shank during insertion.There are no plans for additional surgery.The surgeon will continue to monitor the patient.

Brand Name
INVICTUS¿ SPINAL FIXATION SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key15298866
Report Number2027467-2022-00053
Device Sequence Number7139163
Product Code KWP
UDI-Device Identifier00190376225289
UDI-Public(01)00190376225289
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K192938
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number15704-065-040
Device Catalogue Number15704-065-040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale